# SDR 2023FA0000146

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 4,023 hours, 2,602 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 69322567
- Part serial: NA
- Condition: Cracked
- Location: Zone 300
- Part time: 4,023 hours, 2,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WIPER FARING CRACK. ACCOMPLISHED TEXTRON AVIATION REPAIR LETTER DQ38608M1 DATED MARCH 14, 2023 "680A-0179 LH WIPER FARING CRACK. "
